International Journal of Modern Nonlinear Theory and Application

Vol.1 No.1(2012), Paper ID 18279, 5 pages

DOI:10.4236/ijmnta.2012.11001

 

State Reconstruction for Complex Dynamical Networks with Noises

 

Chunxia Fan, Guoping Jiang

 

College of Automation, Nanjing University of Posts and Telecommunications, Nanjing, China
College of Automation, Nanjing University of Posts and Telecommunications, Nanjing, China

 

Copyright © 2012 Chunxia Fan, Guoping Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


C. Fan and G. Jiang, "State Reconstruction for Complex Dynamical Networks with Noises," International Journal of Modern Nonlinear Theory and Application, Vol. 1 No. 1, 2012, pp. 1-5. doi: 10.4236/ijmnta.2012.11001.

Copyright © 2025 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.